# SDR DALA2024121311704

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Cracked
- Location: C/P Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER RETAINER OF COCKPIT WINDOW FRAME, UNDER BRACKET, UPPER AFT RH SIDE ON FLIGHT COMPARTMENT. SUMMARY OF NRC 00663: CRACK ON INNER RETAINER OF COCKPIT WINDOW FRAME, UNDER BRACKET, UPPER AFT RH SIDE ON FLIGHT COMPARTMENT WAS REPAIRED B717-200 SRM 56-10-02-2R PROCEDURE 1 REPAIR 1. (LP #0707286)
